# SDR AALA202405291204

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 35,493 hours, 7,185 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Part number: UNKNOWN
- Condition: Loose
- Location: Arming Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ARM/DISARM HANDLE YELLOW COVER PLATE LOOSE. MAINTENANCE SECURED PLATE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-13-22.
